# SDR QXEA200400253

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 5,781 hours, 4,324 cycles
- Engine: Ge CF348C1
- Engine time: 5,781 hours, 4,324 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 5,781 hours, 4,324 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TUS FLIGHT 2505 RETURN TO FIELD:  NR 1 ENGINE VIBRATION 2.4 MILS.  MAINTENANCE REPLACED FAN BLADES IHI1387N, IHI1392N, IHI1399N, IHI1429N, IHI1495N, IHI1501N, IHI1683N, IHI1693N, INI1702N, IHI1735N, IHI1737N IHI1739N, IHI1741N, IHI1744N, IHI1745N, IHI1747N, IHI1748N, IHI1751N, IHI1752N, IHI1754N, IHI1758N, IHI2178N, IHI2192N, IHI2193N, IHI2778N, IHI2874N, IHI3774N, IHI5186N.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
